# SDR IPXA2023071293650

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,287 hours, 14,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 ENTRY DOOR DOES NOT LATCH FROM OUTSIDE HANDLECHECK DOOR AS PER AMM 52-10-00 DES OPERATION. OUTSIDE DOOR LATCH AS NORMAL PER AMM 52-10-00
